# SDR ZZDA2011830

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, STA 237, BL 0, CORROSION.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER B717 SRM 51-10-04 AND 51-41-05.
